# SDR ABXA9500528

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS LOWERED, NO DOWN AND LOCKED INDICATION ON RIGHT MAIN GEAR.  PUT GEAR UP AND RELAMPED RIGHT MAIN GEAR INDICATION.  LOWERED GEAR AND RIGHT MAIN SHOWED DOWN AND LOCKED.  VERIFIED BOTH RIGHT MAIN GEAR DOWN AND LOCK INDICATION BULBS BURNED OUT.  RELAMPED, PERFORMED OPS CHECK ON RIGHT GEAR IAW DC-8 M.M.  SYSTEM OPS CHECKED GOOD.  INSPECTED RIGHT GEAR DOWNLOCK SWITCH AND WIRING ON RIGHT GEAR.  ALL WIRING AND SWITCH CHECKED GOOD IAW DC-8 M.M.
